# SDR QXEA2010011100023

- Difficulty date: January 5, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 7,294 hours, 7,730 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 502212
- Condition: Cut
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT DID NOT PRESSURIZE F/A SAID THEY COULD SEE AROUND MCD OUTSIDE DOOR SEAL DID NOT INFLATE.  RETURNED TO FIELD, LANDING UNEVENTFUL. OVERWEIGHT LANDING INSP OK IAW 05-50-06-210-801.  AFT CARGO DOOR AND MAIN CABIN DOOR SEAL FOUND TO BE CUT.  FERRIED FOR REPAIRS. FOUND CUT IN MCD SEAL AND AFT CARGO DOOR SEAL. REF. WO 92240 NR-00002  FOR WORK PERFORMED ON REMOVE AND REPLACED AFT CARGO DOOR SEAL.  REMOVED MCD SEAL IAW Q400 TASK 52-11-31-000-801 INSTALLED NEW SEAL IAW Q400 TASK 52-11-31-400-801. PERFORMED OPS CHECK OF DOOR SEALS OPS CHECK GOOD NO DEFECTS NOTED. ACFT PRESSURIZED TO 3 DIF AND HELD STEADY.  RETURNED TO SERVICE.
